# SDR SWIA200515663

- Difficulty date: October 6, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 7,207 hours, 5,688 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70623
- Part serial: 1095
- Condition: Malfunctioned
- Location: Stab Trim
- Part time: 919 hours, 737 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NR 2 STAB CHANNEL WILL NOT ENGAGE.   REPLACED HSTA AND MOTOR CONTROL IAW AMM 27-40-00, 27-42-01, 27-42-05.  OPERATIONAL CHECK GOOD.  P/N 8396-3, S/N OFF 969.
